On the moduli space of singular Euclidean surfaces

The goal of this paper is to develop some aspects of the deformation theory of piecewise flat structures on surfaces and use this theory to construct new geometric structures on the moduli space of Riemann surfaces.


Published in:
Handbook of Teichmüller theory., Volume 1, 507-540
Year:
2007
Publisher:
Zürich, Eur. Math. Soc., Zürich
Keywords:
Note:
MSC classes: 30F60 (30F45, 32G15)
Laboratories:




 Record created 2008-05-14, last modified 2018-03-17

n/a:
Download fulltextPDF
External link:
Download fulltextURL
Rate this document:

Rate this document:
1
2
3
 
(Not yet reviewed)